# SDR AALA202305172172

- Difficulty date: May 9, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 27,092 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN UPPER ANGLE LOCATED AFT OF LEFT HAND AIR CONDITIONING BAY AT BS 663.75 AND LBL 10. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
